Will it stop
Since you didn't say what you're taking, I have to assume that the brown pills are the inactive pills of birth control. If you've just started them, your body is trying to get used to the hormones. Unless the bleeding is very heavy, its nothing to worry about. This happens at first. The inactive pills are just sugar and won't actively do something to stop the bleeding. It might because you're not taking hormones. Just keep taking your pills as scheduled and it will straighten out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started takn the white pills the day I got my period and its been 8 days and I stil hav my period?
Posted 7 Aug 2012 • 1 answer
Posted 13 Feb 2014 • 1 answer
I've took all my white pills of lo loestrin FE geq 1/20 my period was 12 days straight so my doctor?
Posted 21 Oct 2015 • 1 answer
Posted 14 Apr 2016 • 1 answer
Posted 15 Apr 2016 • 2 answers